# SDR 2023FA0000346

- Difficulty date: June 30, 2023
- Submitted: June 30, 2023
- Operation: General aviation
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Engine: Iae V2522A5
- System (JASC): 7250 · Turbine Section
- Part: Disk
- Part number: 3A2996
- Part serial: MAK76256
- Condition: Damaged
- Location: Nr 6 Turbine
- Part time: 19,230 hours, 8,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRAP OF A PVL BEFORE THE END OF LIMITED LIFE. NICKS, DENT IN AREA A4 MORE THAN SERVICEABLE/REPARAIBLE LIMIT IN ACCORDING WITH SUBTASK 72-50-31-220-020 B(1)(B) AND TASK 72-50-31-300-004 REPAIR004 (VRS4157) SUBTASK 72-50-31-350-054 B(1) AREA A1 NO BLENDS PERMITTED. NON REPAIRABLE. LIFE LIMITED PART TO BE RETIRED WITH 8547 CSN OVER 20000 CYCLES OF LIFE LIMIT (CL).
